Three-dimensional flow of Jeffrey fluid along an infinite plane wall with periodic suction

A. M. Siddiqui, M. Shoaib, M. A. Rana

Research output: Contribution to journalArticlepeer-review

9 Scopus citations


The laminar flow of an incompressible Jeffrey fluid past an infinite wall is modelled and analyzed analytically. The suction velocity distribution consisting of a basic steady distribution with a superimposed weak transversely varying distribution is assumed. The problem turns out to be three-dimensional because of variation of suction velocity in transverse direction on the wall. A series expansion technique is employed to obtain approximate solutions for velocity field, skin friction, and pressure. The effects of various non-dimensional parameters emerging in model on main flow velocity component and wall shear stress in main flow direction and perpendicular to it are presented graphically. Strongly dependence of components of wall shear stress on elastic parameter is noted. Moreover, it is noted that Jeffrey fluid parameters are controlling parameters of drag force.

Original languageEnglish (US)
Pages (from-to)2705-2714
Number of pages10
Issue number11-12
StatePublished - Sep 1 2017

All Science Journal Classification (ASJC) codes

  • Condensed Matter Physics
  • Mechanics of Materials
  • Mechanical Engineering


Dive into the research topics of 'Three-dimensional flow of Jeffrey fluid along an infinite plane wall with periodic suction'. Together they form a unique fingerprint.

Cite this